# SDR UPS06147629

- Difficulty date: July 6, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAILED TO DISARM WITH SWITCH IN THE DISARM POS.  CLEANED CONNECTOR ON OVERHEAD PANEL SYSTEM, WORKS NOW NORMAL.
